Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 246876, 8 pages
http://dx.doi.org/10.1155/2008/246876
Research Article

Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator

Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 8 August 2007; Revised 29 October 2007; Accepted 23 November 2007

Academic Editor: John Michael Rassias

Copyright © 2008 Nak Eun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nak Eun Cho, “Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator,” Abstract and Applied Analysis, vol. 2008, Article ID 246876, 8 pages, 2008. https://doi.org/10.1155/2008/246876.